# SDR SWAA2024083018032

- Difficulty date: July 26, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 59,213 hours, 35,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ANGLE LOCATED BS947.5; WL196; BETWEEN STRINGER 24R AND STRINGER 25R AFT CARGO COMPARTMENT 2024-458721<[01] REPLACED ANGLE LOCATED BS947.5; WL196; BETWEEN STRINGER 21R AND STRINGER 25R AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02-0G; DWG 149A8110 SHEET 13 AND 14 REV. B. SEE INDIVIDUALS SIGN OFFS BELOW;[02] REPLACED ANGLE LOCATED BS947.5; WL196; BETWEEN STRINGER 21R AND STRINGER 25R AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02-0G; DWG 149A8110 SHEET 13 AND 14 REV. B. SEE INDIVIDUALS SIGN OFFS BELOW
